# SDR DALA201902110863

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 48,447 hours, 32,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING FRAME CRACKED R/H STA Y=674.00. CONDITION 3, CRACK EQUAL TO OR GREATER THAN 0.125. (VISUAL INSPECTION). NR 029-0003:5310-01436-04C/001 00042: REPLACED CRACKED FRAME REF JOB 83-0002 TASK CARD 5310-01436-03B STEPS 1-47. (LP #0938115)
